# SDR M7K2008F00087

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N809MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3927
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6200 · Main Rotor System
- Part: Wire
- Condition: Damaged
- Location: Tach Sensor
- Part time: 1,150 hours
- Component: Sensor
- Component part number: 50071550020
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO LOW ROTOR RPM WARNING HORN (HEADSET BEEP) NR GAUGE INDICATIONS WAS NORMAL.  SENSOR IS DUAL ELEMENT WITH ONE PORTION PROVIDING EACH SIGNAL FOR WARNING HORN AND NR INDICATION.  INTERNAL WIRES ARE SO FINE THIS UNIT IS FAILURE PRONE, SUGGEST OPTIC SENSOR DESIGN.  (K)
